• Upgrades have been completed! Including conversations, 😁😎🏀⚾⚽ Emojis and more.. Read more



hello, im new and toilet related question

#1
Ok, hello, im new here, ive been on xenical for almost 3 weeks now and instead of having the bad sort of side effects i seem to be having the opposite effect, meaning i seem to be going to the toilet less and more solid. I was just wondering if anyone else had experienced this? Ive also been feeling really bloated. Dont really know what to do to reduce the bloated ness and just wanted some oppinions. also just thought i would say hi.
Erin
 
Get Rid of this ad and join in on the conversation for free today! Tap here!
#2
Hi Erin, and welcome :)
You're not on your own with this problem. I've had the same experience, and I've seen other people mention it on this board too.
The thing that keeps me, errr....regular is to drink plenty - I fill an empty Robinson's Fruit Cordial bottle (1 Litre) with water and a bit of juice each morning and I try to drink at least one bottle, if not two every day. That's as well as normal cups of tea and usually a Diet Coke.
Other than that, eating plenty of fibre rich fruit and vegetables will help, as will things like bran flakes.
I suspect the bloated feeling is because you're getting 'bunged up' so hopefully if you sort one problem out, the other will sort itself out, if you see what I mean!
I mentioned this problem ages ago to the nurse who weighs me, and she advised drinking a small glass of pure orange juice in the morning with breakfast. It did help, but go easy on this, as it's quite high in calories.
It may just be a case of letting your body get used to these tablets, but drinking loads of water is a good thing whatever diet you're on, so I'd try that first (if you don't already) and see if things settle down.
Good luck with your weight loss!
 
#3
Welcome, Erin. I'll second the drinking suggestion, this is usually the problem. Up your fluid intake to at least 2 litres a day in total, more if you can manage it and you will probably find that you solve both these problems. Good luck with your weight loss.
 
#4
Not having the side effects means your eating correctly

as said you really have to drink plenty of fluids be it

water or juice it deffinatly help to keep you regular.
 
#6
I've had the same problem, so don't feel like i've lost anything, think I may be eating too much. Discusting but not having the usual ammounts of you know what. I've also felt a bit bloated and wondered if that's why I don't feel like i['ve lost . I'll take the advice of water as I am eating loads of veg and fibre.
 

Redkoala

Go on smile! =)
#7
Welcome Erin! Glad to have you on board :)
 
#9
Hi & welcome Erin! :)

and yes I do get a bit constipated on the tabs when I'm eating right! Definitely going to try and drink a lot more water!
 


Similar threads